# SDR SWAA2025071583646

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT MAIN CABIN - FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540 BTW BL 0 TO RBL 24.75 .  REPLACED FLOOR STRUCTURE SUPPORT LOCATED AT 540 BETWEEN BLO TO RBL 24.75 PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV: -.
